Doctor insights on:
Sea Legs Medication
Please see: Please see your doctor to find out. ...Read more
Leg pains: There are many possible causes for leg pain including problems with muscles or joints or with nerves. Two common problems of the nervous system that impact the legs are certain kinds of peripheral neuropathies and lumbar radiculopathies (irritated nerves in the lower back). That pain is often burning or aching, sometimes with tingling. Certain seizure medications can help that type of pain. ...Read more
Plantar fasciitis : First step morning pain is the symptom of plantar fasciitis. The main ligament in the arch is inflamed from overuse or micro trauma. Causes: walking too much in shoes with poor shock absorption or abnormal gait patterns such as over pronation. Stretches can be done to lessen the tightness of the heels. Motrin 600 mg can help. Superfeet or custom orthotics are great. Cortisone shot if pain severe. ...Read moreSee 2 more doctor answers
More info please: Leg pain can arise from many sources. If you are taking statins for cholesterol, this can cause pain. Electrolyte inbalances can also cause pain as can phlebitis.Diabetics can develop leg pains from neuropathy and/or damage to blood vessels. Please see your physician and rule out these and other possibilities. ...Read moreSee 1 more doctor answer
RLS: Yes, a lot of meds can trigger rls, mental meds can if other body condition already favorize rls. ...Read more
Sea legs.: Not sure what you mean by sea legs. Clarify. ...Read more
Hi is there any medication that my wife can take to increase the size of the legs and thighs to make them a bit bigger?
See below: Best way to increase muscle size is through increased physical exercise targeting the muscles in legs/thighs. Physical trainer or bodybuilding friend can suggest which exercises to perform. Many exercise programs target those specific muscles, but should work whole body for muscle balance. Avoid using Anabolic steroids due to serious adverse side effects. Good luck. ...Read more
I am a 46 Y/O M I feel like I have "sea legs" and I'm going to fall over to my left, doesn't seem to matter if I stand up or just walking ?
Please advise me how should I treat my left leg is swell something has bite me in sea water i allready consult with dr and taking medicine?
Possible: The course is usually short, making it not a long lasting problem. However, antibiotics could have variable side effects that change from a person to another. For instance, cipro, (ciprofloxacin) a common antibiotic for UTI is known to cause musculoskeletal side effects as severe as rupture of muscle tendons, albeit rare. ...Read more
No: The answer is no. Nothing topical is of any help. There are various surgical and less invasive light based treatments that may provide some help. Overall however, the condition is very common and very challenging to treat successfully....Thus the myriad of "miracle" creams and other "cures" touted. ...Read moreSee 1 more doctor answer
I took vitabion forte & my leg is swallon above the ankle & also itchy. Is it cause by the medication?
Go to your doctor: limb swelling is mentioned as one of the side-effects from it. It is very important to see your doctor immediately. ...Read more
- Talk to a doctor live online for free
- Deep sea nasal medication
- Sea omega allergy medication
- Sea mist medication
- Ask a doctor a question free online
- Sea legs adverse effects
- Best medication for motion sea sickness
- Sea soft nasal mist medication
- Puncture wound of the leg medication
- Sea medication